Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jackiechan24

Accutane help with redmarks?

Recommended Posts

This was taken from the Clearskin.net forum from their Accutane FAQ's

Q : I’m taking Accutane, and I’m happy with the results but I still have those embarrassing red marks from zits, what can I do ? I also still have scars, can I do laser treatment to get rid of them?

A : Accutane will get you rid of the red marks, your scars (depending on how profound they are) will disappear or become less visible. But don’t start any peeling/laser treatment while on Accutane. Wait at least 6 months after the end of your course before any laser/peeling treatment. You skin is still fragile so be patient.

Some people on this board have said that they are completely clear but still have redmarks after their course. Sooo...does Accutane really help with redmarks?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×